MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. IntelliSpace Cardiovascular; Cardiovascular Image and Information Management System

Philips Medical Systems Nederland B.V. IntelliSpace Cardiovascular; Cardiovascular Image and Information Management System
Model Number IntelliSpace Cardiovascular
Medical Device Problem Code Computer System Security Problem (2899)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips reviewed the reported complaint requesting iscv design such that there is no direct connection required to database from thick client.Based on the results of the investigation, it was determined that the iscv thick client is granted direct access to the product database, so an authenticated user can operate on patient and system data outside the application and thereby bypass application-level authorization checks and application-level audit record creation, including performing bulk actions beyond their application-level authorization.This vulnerability was found outside of clinical use during security testing, however, if exploited, based on the nature of actions performed by the attacker, there is potential for data corruption.A risk assessment was performed and concluded that this defect could allow an attacker to gain unauthorized access to the iscv database or patient data, potentially resulting in iscv becoming unavailable or patient data being corrupted.Under certain specific circumstances, this issue could potentially lead to delayed diagnosis or misdiagnosis.Based on this information, this is determined as a reportable malfunction.

Brand Name
IntelliSpace Cardiovascular
Common Device Name
Cardiovascular Image and Information Management System
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50649828
Report Number3003768277-2026-101394
Device Sequence Number18742846
Product Code LLZ
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K153022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIntelliSpace Cardiovascular
Device Catalogue Number830089
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date09/07/2026
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown